# SDR DALA14001856716

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,433 hours, 16,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, 44FED, 32 FED AND 4CD.   RESEATED ELECTRICAL CONNECTIONS IAW AMM 33-51-04.  SYS OPS CHECKED GOOD IAW AMM 33-51-00.
